# SDR FDEA201509212909

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC764413
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG RT SIDE AIR INTAKE DUCT, PICKLE BARREL, EXTERIOR SKIN SURFACE IS CRACKED, EMANATING FROM RIVET, JUST ABOVE & AFT OF ACCESS PANEL 364RR.  REPAIR CRACKED DOUBLER IAW SRM 54-00-00 FIG 204.
